Homology, Homotopy and Applications

Volume 23 (2021)

Number 1

The local hyperbolicity of $\mathbf{A}_n^2$-complexes

Pages: 367 – 386

DOI: https://dx.doi.org/10.4310/HHA.2021.v23.n1.a19


Zhongjian Zhu (College of Mathematics and Physics,Wenzhou University,Wenzhou, Zhejiang, China)

Jianzhong Pan (Hua Loo-Keng Key Mathematical Laboratory, Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, China; and University of Chinese Academy of Sciences, Beijing, China)


In this paper, as an application of results about the decomposability of smash product of $\mathbf{A}_n^2$ complexes [34], we obtain the local hyperbolicity of $\mathbf{A}_n^2$-complexes by an analysis of decomposition of loop suspension.


$\mathbf{A}_n^2$-complex, hyperbolicity, loop suspension, decomposition, homotopy group

2010 Mathematics Subject Classification

55P10, 55P35, 55Q05

Received 23 March 2020

Received revised 12 July 2020

Accepted 23 July 2020

Published 9 December 2020